cart Shopping Cart YOU HAVE (0) ITEMS
Razene 10mg Antihistamine Tablets 30
larger imageClick the image to enlarge
04208

Razene 10mg Antihistamine Tablets 30

PM - Pharmacy Medicine
$17.99
incl GST
Qty.
Customer Declaration: I agree to use strictly as directed and if symptoms persist or if I suffer any adverse effects, I will contact my Doctor or Pharmacist. This is a "Pharmacy Medicine". By ordering this product I acknowledge that I have read and understand the information regarding the product.

Razene 10mg Antihistamine Tablets 30s
Razene is an anti-allergic used to treat hayfever and other allergic conditions. It is fast-acting, usually within 10-20 minutes after taking it, non-sedating and its effects last for 24 hours, so you only need to take it once a day.

The most common form of allergy is hayfever. This is a seasonal disorder occurring during spring and summer and is caused mainly by airborne pollens. Typical symptoms include sneezing, runny nose and itchy, watery eyes. For some, these symptoms occur throughout the year, often caused by an allergy to house dust mites or animal fur.


In addition to inhaled allergies there are those caused by eating certain foods, or through contact with certain medicines or chemicals. With these, symptoms appear mainly as skin rashes.


All the symptoms described are due to what is called an allergic reaction between the allergens (pollen, dust, etc) and certain cells in the body. This reaction triggers the release of a number of chemical substances which irritate the body. One of these chemical substances is histamine. It is best to try and avoid exposure to the allergens that affect you; however, this is not always possible.


There are a number of medicines available for treating allergies, the most common of these are called antihistamines - because they counteract the effects of histamine. Antihistamines may also be used to treat allergic conjunctivitis, insect bites and hives. One such antihistamine that treats allergies is Razene.
 
 
Active Ingredients:

Each tablet contains Cetirizine 10mg


Dosage:

Adults and children over 12 years of age: The usual daily dose is one tablet (10mg) as a single dose. In children over 12 years of age, the daily dose of 10mg is given as a single or divided dose, due to the effects of Razene not lasting as long in children. Individuals will vary in their response to medicines and this applies to Razene also:

Some people may only require half the daily dose, i.e. 5mg, e.g. people with kidney problems or those who may feel drowsy if they take the recommended dose of 10mg.

Others may need to take 20mg, e.g. larger people or those who find that 10mg is not enough.
The maximum recommended daily dose is 20mg. Do not exceed this dose unless told to do so by your doctor.

Talk to your doctor or pharmacist to see what dosage is right for you.


Warnings:

Do not take Razene if you have an allergy to any of the following:

any medicine containing cetirizine
hydroxyzine (another antihistamine related to cetirizine).

Side Effects

Tell your pharmacist or doctor as soon as possible if you do not feel well while you are taking Razene.
All medicines can have some unwanted effects. Sometimes they are serious, most of the time they are not. You may need medical treatment if you get some of the side effects.
Tell your pharmacist or doctor if you notice any of the following and they worry you:

drowsiness
headache
dry mouth
tiredness
nausea
dizziness.

These are the more common side effects of Razene. They are usually mild and tend to wear off as treatment continues.

Tell your doctor immediately if you notice any of the following:

swelling of the face, lips or tongue which may cause difficulty in swallowing or breathing
asthma, wheezing, shortness of breath
sudden or severe itching, skin rash, hives
fast or irregular heart beat.

These side effects are usually rare but can be serious and need urgent medical attention.


Extended Information:

For more detailed information - Please click here to view the PDF file from the Medsafe website on Razene

related products

articles

Cropped LOREAL MAKEUPGENIUS SECTION cr
The very first time I got my hands on this ‘wonder’ product, I must admit, I had no idea how to apply it. After a couple of failed attempts there was only one thing left to do; ask for some advice, of course.
 
fake-tanning-main resized
DON'T BAKE IT
Fake It!!
Excessive sun exposure is very dangerous, especially in our part of the world. Not only does it cause premature aging it can also lead to life threatening conditions such as skin cancer.
The Essentials: A Guide to Selecting the Makeup Brushes You Totally Need
COMMON MISTAKES
Makeup and Skincare
Tips that will make your skin and makeup application look and feel better.
 
IT'S TIME TO
Get a Little Lippy!
It may come as a surprise but New Zealand women are surprisingly reluctant to wear one of the world’s most convenient accessories - lipstick.  

Contact us

09 445 0061

support@beautybible.co.nz
DEVONPORT PHARMACY
33 Victoria Rd, Devonport, Auckland,  0624
 

Hear about our deals, tips & competitions first

Email*